# SDR AALA20010809

- Difficulty date: April 16, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1326 - EN ROUTE ORD-TPA - SHORTLY AFTER TAKEOFF, CABIN FILLED WITH SMOKE.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED COALESCER BAGS.  ACCOMPLISHED PACK BURNOUT PER MAINTENANCE MANUAL.  NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
